# SDR CA020724008

- Difficulty date: May 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Case
- Condition: Cracked
- Location: Gas Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED ENGINE FROM A/C AFTER DAMAGE FOUND ON HP TURBINE BLADES AT BORESCOPE INSP. ENGINE REMOVED  FOR INVESTIGATION & OVERHUAL.WHEN LOW TURBINE SUPPORT ASSY & COMBUSTION LIN ER WERE REMVD, APPROX ONE HALF OF DEFLECTOR SEGMENTS FELL TO BOTTOM OF GAS GEN CASE. DEFLECTOR SUPPORT RING MISSING APPROX 1/4 OF ITS CIRCUMFERENTIAL AREA & LARGE NO OF RETAINING RIVETS WERE MISSING.THE ENDS  OF FISHTAILS OF GAS GEN CASE WERE ALL HEAVILY DAMAGED WITH EXTENSIVE FRETTING, CRACKING & MISSING MATERIAL.THE LOW TURBINE SUPPORT ASSY HAD MINOR WEAR MARKS AT LOCATION OF BROKEN DEFLECTOR SEGMENTS. NO DAMAGE UP STREAM OF THE DIFFUSER TUBES IN GAS GEN CASE
